# SDR USAA2013070200013

- Difficulty date: July 2, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 59,178 hours, 38,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE EMERGENCY LIGHTS OUT AT SEAT 1C AND 2C. MX REPLACED BATTERY PACK IAW AMM TASK 33-51-51-962-015.  OPS CHECK OK.
